# SDR NSVA20070152

- Difficulty date: June 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 27,488 hours, 31,799 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP HAD TO BE PULLED ON LANDING.  ORANGE F1 STOP OPEN LIGHT DID NOT ILLUMINATE.  POWER LEVERS DID GO INTO REVERSE AFTER F1 STOP KNOB PULLED.  PERFORMED OYRD SWITCH WARNING AND SYSTEM INDICATION TEST IAW SAAB AMM 76-10-60-05.  OPS CHECK GOOD.  CHANGED RELAY PN: M83726-28-7001P IN RT ELECTRICAL BAY NO FIX.  CONFIRMED PROP LEVERS MOVE INTO REVERSE WITH F1 STOP OVERRIDE PULLED.  PILOT'S REPORTED NO DISCREPANCIES DURING FLIGHT FROM LGA - ALB.  PERFORMED FLIGHT IDLE STOP SOLENOID TEST AND OPERATIONAL TEST OF FI STOP MECHANISM IAW SAAB AMM 76-10-60, NO FAULTS FOUND.
